# SDR DALA2024052305476

- Difficulty date: May 23, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 53,763 hours, 26,818 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63931134
- Part serial: 0228RP
- Condition: Low Pressure
- Location: L1 Door
- Part time: 72,647 hours, 24,834 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 L1 SLIDE PRESSURE GAGE IS BELOW THE GREEN BAND. CORRECTIVE ACTION: REPLACED 1L DOOR SLIDE PER WORKCARD# 2566-9001-1L. (0356254)
